CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
rinprinp Views: 75,888
Published: 14 years ago
 
This is a reply to # 1,028,230

Re: IUD removed...When do side effects go away?


My wife removed Mirena oktober 11, six week after insertion. The side effects were terrible (you can read my earlier post). She noticed the first improvement fourth day after removal. So far neurological test for MS was negative (lumbar puncture), we are still waiting for MR of head but I am sure that test will be negative to. She is much better but not OK. She is still very weak (tired) and sometimes during the day she has some of the previous side effect but less intensive. She is visiting doctor with alternative medicine degree and the doc is 100% sure that all her problems are due to hormone imbalance. She prescribed her vegetarian diet for at least 3 months to get her hormones in balance as soon as possible.
I suggest that we can keep replying to JESS message and provide after removal expirience to other users.

Rudi from Slovenia
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.313 sec, (1)